# SDR MASA200700680

- Difficulty date: October 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 9,346 hours, 7,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2608 CLT TO SAV - OVERHEAD EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED.
